Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 1, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Jan 16, 2011, 3:44 AM PST for Benewah County, Latah County, Idaho; 8 counties in Washington. It took effect at Jan 16, 2011, 1:00 PM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2011, 3:44 AM PST (11:44 UTC)
- In effect from
- Jan 16, 2011, 1:00 PM PST
- Expired
- Jan 17, 2011, 7:00 PM PST
- In force
- 30 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Latah County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 75 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 11.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
435 WWUS76 KOTX 161144 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 344 AM PST SUN JAN 16 2011 ...WINDY AND GUSTY CONDITIONS TODAY AND MONDAY... FAST WESTERLY FLOW JUST ABOVE THE SURFACE LAYER WILL OCCASIONALLY TRANSLATE DOWN ONTO THE EXPOSED TERRAIN OF THE PALOUSE REGION TODAY THROUGH MONDAY MAKING FOR WINDY AND GUSTY CONDITIONS. IDZ003-WAZ032-033-161945- /O.NEW.KOTX.WI.Y.0001.110116T2100Z-110118T0000Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PLUMMER...POTLATCH...GENESEE... POMEROY...PULLMAN...ROSALIA...OAKESDALE...TEKOA...UNIONTOWN 344 AM PST SUN JAN 16 2011 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM PST MONDAY ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY ABOVE 2000 FEET...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM PST MONDAY. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: THE STRONGEST WIND GUSTS WILL OCCUR THIS AFTERNOON AND AGAIN ON MONDAY AFTERNOON. OVERNIGHT TONIGHT WINDS WILL DECREASE SOMEWHAT AND GUSTS WILL BE LESS FREQUENT...BUT WILL STRENGTHEN AGAIN AFTER SUNRISE ON MONDAY. * LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE... PULLMAN...ROSALIA...OAKESDALE...TEKOA...UNIONTOWN...POMEROY * IMPACTS: TREE LIMBS MAY BE BROKEN OFF. WITH VERY WET SOIL WEAKENING ROOT SYSTEM ANCHORING...WIND GUSTS MAY BE STRONG ENOUGH TO TOPPLE TREES. HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
7 follow-up statements
072 WWUS76 KOTX 161942 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1142 AM PST SUN JAN 16 2011 ...WINDY AND GUSTY CONDITIONS TODAY AND MONDAY... FAST WESTERLY FLOW JUST ABOVE THE SURFACE LAYER WILL OCCASIONALLY TRANSLATE DOWN ONTO THE EXPOSED TERRAIN OF THE PALOUSE REGION TODAY THROUGH MONDAY MAKING FOR WINDY AND GUSTY CONDITIONS. IDZ003-WAZ032-033-170345- /O.CON.KOTX.WI.Y.0001.110116T2100Z-110118T0000Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...POTLATCH...GENESEE...POMEROY... PULLMAN...ROSALIA...OAKESDALE...TEKOA...UNIONTOWN 1142 AM PST SUN JAN 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY ABOVE 2000 FEET... A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: THE STRONGEST WIND GUSTS WILL OCCUR THIS AFTERNOON AND AGAIN ON MONDAY AFTERNOON. OVERNIGHT TONIGHT WINDS WILL DECREASE SOMEWHAT AND GUSTS WILL BE LESS FREQUENT...BUT WILL STRENGTHEN AGAIN AFTER SUNRISE ON MONDAY. * LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE... PULLMAN...ROSALIA...OAKESDALE...TEKOA...UNIONTOWN...POMEROY * IMPACTS: TREE LIMBS MAY BE BROKEN OFF. WITH VERY WET SOIL WEAKENING ROOT SYSTEM ANCHORING...WIND GUSTS MAY BE STRONG ENOUGH TO TOPPLE TREES. HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
359 WWUS76 KOTX 170007 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 407 PM PST SUN JAN 16 2011 ...WINDY CONDITIONS TONIGHT AND MONDAY... STRONG WESTERLY WINDS JUST ABOVE THE GROUND WILL OCCASIONALLY MIX DOWN TONIGHT AND INTO MONDAY OVER THE PALOUSE AND LOCATIONS NEAR WENATCHEE AND THE WATERVILLE PLATEAU. WAZ041-044-171300- /O.EXB.KOTX.WI.Y.0001.110117T0600Z-110118T0000Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...CHELAN...ENTIAT... CASHMERE...WATERVILLE...MANSFIELD 407 PM PST SUN JAN 16 2011 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. * WINDS: SOUTHWEST 20 TO 35 MPH WITH LOCAL GUSTS APPROACHING 55 MPH OVER THE WESTERN WATERVILLE PLATEAU AND HIGHER RIDGES SURROUNDING THE WENATCHEE AREA. * TIMING: THE STRONGEST WIND GUSTS WILL LIKELY OCCUR LATE THIS EVENING AND CONTINUE THROUGH MONDAY MORNING. WINDS WILL LIKELY BE QUITE ERRATIC WITH RAPID VARIATIONS IN SPEED EXPECTED OVER SHORT DISTANCES. * LOCATIONS INCLUDE: WENATCHEE...CHELAN...ENTIAT...CASHMERE... WATERVILLE...MANSFIELD * IMPACTS: LIMBS MAY BE BROKEN OFF TREES AND HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED WITH LOCALLY HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ003-WAZ032-033-171300- /O.CON.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...POTLATCH...GENESEE...POMEROY... PULLMAN...ROSALIA...OAKESDALE...TEKOA...UNIONTOWN 407 PM PST SUN JAN 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY ABOVE 2000 FEET... A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: THE STRONGEST WIND GUSTS WILL OCCUR THROUGH THIS EVENING BEFORE TAPERING OFF OVERNIGHT. THE WINDS WILL INCREASE ONCE AGAIN MONDAY MORNING AND CONTINUE THOUGH THE AFTERNOON. * LOCATIONS INCLUDE: MOSCOW...POTLATCH...GENESEE...PULLMAN... ROSALIA...OAKESDALE...TEKOA...UNIONTOWN...POMEROY * IMPACTS: SMALL TREE LIMBS MAY BE BROKEN OFF...WHILE VERY WET SOILS COULD ALLOW WEAKER TREES TO TOPPLE. HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
394 WWUS76 KOTX 170538 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 938 PM PST SUN JAN 16 2011 ...WINDY CONDITIONS TONIGHT AND MONDAY... STRONG WESTERLY WINDS JUST ABOVE THE GROUND WILL OCCASIONALLY MIX DOWN TONIGHT AND INTO MONDAY OVER THE PALOUSE AND LOCATIONS NEAR WENATCHEE...MOSES LAKE...AND THE WATERVILLE PLATEAU. WAZ034-171400- /O.EXA.KOTX.WI.Y.0001.110117T0600Z-110118T0000Z/ MOSES LAKE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...QUINCY 938 PM PST SUN JAN 16 2011 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST MONDAY. * WINDS: SOUTHWEST 20 TO 35 MPH WITH LOCAL GUSTS APPROACHING 55 MPH MAINLY SOUTH AND WEST OF MOSES LAKE. * TIMING: THE STRONGEST WIND GUSTS WILL LIKELY OCCUR LATE THIS EVENING AND CONTINUE THROUGH MONDAY MORNING. WINDS WILL LIKELY BE QUITE ERRATIC WITH RAPID VARIATIONS IN SPEED EXPECTED OVER SHORT DISTANCES. * LOCATIONS INCLUDE: MOSES LAKE...EPHRATA...OTHELLO...QUINCY * IMPACTS: LIMBS MAY BE BROKEN OFF TREES AND HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED WITH LOCALLY HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ041-044-171400- /O.CON.KOTX.WI.Y.0001.110117T0600Z-110118T0000Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...CHELAN...ENTIAT... CASHMERE...WATERVILLE...MANSFIELD 938 PM PST SUN JAN 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. * WINDS: SOUTHWEST 20 TO 35 MPH WITH LOCAL GUSTS APPROACHING 55 MPH OVER THE WESTERN WATERVILLE PLATEAU AND HIGHER RIDGES SURROUNDING THE WENATCHEE AREA. * TIMING: THE STRONGEST WIND GUSTS WILL LIKELY OCCUR LATE THIS EVENING AND CONTINUE THROUGH MONDAY MORNING. WINDS WILL LIKELY BE QUITE ERRATIC WITH RAPID VARIATIONS IN SPEED EXPECTED OVER SHORT DISTANCES. * LOCATIONS INCLUDE: WENATCHEE...CHELAN...ENTIAT...CASHMERE... WATERVILLE...MANSFIELD * IMPACTS: LIMBS MAY BE BROKEN OFF TREES AND HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED WITH LOCALLY HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ003-WAZ032-033-171400- /O.CON.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...POTLATCH...GENESEE...POMEROY... PULLMAN...ROSALIA...OAKESDALE...TEKOA...UNIONTOWN 938 PM PST SUN JAN 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY ABOVE 2000 FEET... A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: THE STRONGEST WIND GUSTS WILL OCCUR THROUGH THIS EVENING BEFORE TAPERING OFF OVERNIGHT. THE WINDS WILL INCREASE ONCE AGAIN MONDAY MORNING AND CONTINUE THOUGH THE AFTERNOON. * LOCATIONS INCLUDE: MOSCOW...POTLATCH...GENESEE...PULLMAN... ROSALIA...OAKESDALE...TEKOA...UNIONTOWN...POMEROY * IMPACTS: SMALL TREE LIMBS MAY BE BROKEN OFF...WHILE VERY WET SOILS COULD ALLOW WEAKER TREES TO TOPPLE. HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
119 WWUS76 KOTX 171132 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 332 AM PST MON JAN 17 2011 ...WINDY CONDITIONS TODAY... STRONG WESTERLY WINDS JUST ABOVE THE GROUND WILL OCCASIONALLY MIX DOWN TODAY OVER THE PALOUSE AND LOCATIONS NEAR WENATCHEE...MOSES LAKE...AND THE WATERVILLE PLATEAU. WAZ041-044-172045- /O.CON.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...CHELAN...ENTIAT... CASHMERE...WATERVILLE...MANSFIELD 332 AM PST MON JAN 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST 20 TO 30 MPH WITH LOCAL GUSTS APPROACHING 55 MPH OVER THE WATERVILLE PLATEAU AND HIGHER RIDGES SURROUNDING THE WENATCHEE AREA. * TIMING: THE STRONGEST WIND GUSTS WILL LIKELY OCCUR THIS MORNING. WINDS WILL LIKELY BE QUITE ERRATIC WITH RAPID VARIATIONS IN SPEED EXPECTED OVER SHORT DISTANCES. * LOCATIONS INCLUDE: WENATCHEE...CHELAN...ENTIAT...CASHMERE... WATERVILLE...MANSFIELD * IMPACTS: LIMBS MAY BE BROKEN OFF TREES AND HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED WITH LOCALLY HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-172045- /O.CON.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ MOSES LAKE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...QUINCY 332 AM PST MON JAN 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST 20 TO 30 MPH WITH LOCAL GUSTS APPROACHING 55 MPH MAINLY SOUTH AND WEST OF MOSES LAKE. * TIMING: THE STRONGEST WIND GUSTS WILL LIKELY OCCUR THIS MORNING. WINDS WILL LIKELY BE QUITE ERRATIC WITH RAPID VARIATIONS IN SPEED EXPECTED OVER SHORT DISTANCES. * LOCATIONS INCLUDE: MOSES LAKE...EPHRATA...OTHELLO...QUINCY * IMPACTS: LIMBS MAY BE BROKEN OFF TREES AND HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ003-WAZ032-033-172045- /O.CON.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...POTLATCH...GENESEE...POMEROY... PULLMAN...ROSALIA...OAKESDALE...TEKOA...UNIONTOWN 332 AM PST MON JAN 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000 FEET... A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: WINDS WILL INCREASE AGAIN THIS MORNING AND CONTINUE THOUGH THE AFTERNOON. * LOCATIONS INCLUDE: MOSCOW...POTLATCH...GENESEE...PULLMAN... ROSALIA...OAKESDALE...TEKOA...UNIONTOWN...POMEROY * IMPACTS: SMALL TREE LIMBS MAY BE BROKEN OFF...WHILE VERY WET SOILS COULD ALLOW WEAKER TREES TO TOPPLE. HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
259 WWUS76 KOTX 172011 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1211 PM PST MON JAN 17 2011 ...WINDY CONDITIONS TODAY... STRONG WESTERLY WINDS JUST ABOVE THE GROUND WILL OCCASIONALLY MIX DOWN TODAY OVER THE PALOUSE AND LOCATIONS NEAR WENATCHEE...MOSES LAKE...AND THE WATERVILLE PLATEAU. WAZ041-044-180000- /O.CON.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...CHELAN...ENTIAT... CASHMERE...WATERVILLE...MANSFIELD 1211 PM PST MON JAN 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST 20 TO 30 MPH WITH LOCAL GUSTS APPROACHING 55 MPH OVER THE WATERVILLE PLATEAU AND HIGHER RIDGES SURROUNDING THE WENATCHEE AREA. * TIMING: GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON. WINDS WILL LIKELY BE QUITE ERRATIC WITH RAPID VARIATIONS IN SPEED EXPECTED OVER SHORT DISTANCES. * LOCATIONS INCLUDE: WENATCHEE...CHELAN...ENTIAT...CASHMERE... WATERVILLE...MANSFIELD * IMPACTS: LIMBS MAY BE BROKEN OFF TREES AND HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED WITH LOCALLY HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-180000- /O.CON.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ MOSES LAKE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...QUINCY 1211 PM PST MON JAN 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST 20 TO 30 MPH WITH LOCAL GUSTS APPROACHING 55 MPH MAINLY SOUTH AND WEST OF MOSES LAKE. * TIMING: GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON. WINDS WILL LIKELY BE QUITE ERRATIC WITH RAPID VARIATIONS IN SPEED EXPECTED OVER SHORT DISTANCES. * LOCATIONS INCLUDE: MOSES LAKE...EPHRATA...OTHELLO...QUINCY * IMPACTS: LIMBS MAY BE BROKEN OFF TREES AND HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ003-WAZ032-033-180000- /O.CON.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...POTLATCH...GENESEE...POMEROY... PULLMAN...ROSALIA...OAKESDALE...TEKOA...UNIONTOWN 1211 PM PST MON JAN 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000 FEET... A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: GUSTY WINDS WILL CONTINUE THOUGH THE AFTERNOON. * LOCATIONS INCLUDE: MOSCOW...POTLATCH...GENESEE...PULLMAN... ROSALIA...OAKESDALE...TEKOA...UNIONTOWN...POMEROY * IMPACTS: SMALL TREE LIMBS MAY BE BROKEN OFF...WHILE VERY WET SOILS COULD ALLOW WEAKER TREES TO TOPPLE. HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
061 WWUS76 KOTX 172351 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 351 PM PST MON JAN 17 2011 ...WINDY CONDITIONS THROUGH EARLY THIS EVENING AT ALPOWA SUMMIT... STRONG WESTERLY WINDS JUST ABOVE THE GROUND WILL OCCASIONALLY MIX DOWN THROUGH EARLY THIS EVENING AT ALPOWA SUMMIT. IDZ003-WAZ033-180100- /O.CAN.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...POTLATCH...GENESEE...PULLMAN... ROSALIA...OAKESDALE...TEKOA...UNIONTOWN 351 PM PST MON JAN 17 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ON THE WASHINGTON AND IDAHO PALOUSE. LOCALLY WINDY CONDITIONS HOWEVER WILL PERSIST THROUGH EARLY THIS EVENING WITH WIND GUSTS UP TO 45 MPH. $$ WAZ041-044-180100- /O.EXP.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...CHELAN...ENTIAT... CASHMERE...WATERVILLE...MANSFIELD 351 PM PST MON JAN 17 2011 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. LOCALLY WINDY CONDITIONS WILL CONTINUE INTO EARLY THIS EVENING IN THE WENATCHEE AREA AND WATERVILLE PLATEAU. THESE WINDS ARE EXPECTED TO BE BELOW ADVISORY LEVELS...BUT LOCAL WIND GUSTS OF 40 MPH ARE POSSIBLE. $$ WAZ034-180100- /O.EXP.KOTX.WI.Y.0001.000000T0000Z-110118T0000Z/ MOSES LAKE AREA- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...QUINCY 351 PM PST MON JAN 17 2011 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING IN THE MOSES LAKE AREA. HOWEVER LOCAL WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE THROUGH EARLY THIS EVENING. $$ WAZ032-180300- /O.EXT.KOTX.WI.Y.0001.000000T0000Z-110118T0300Z/ LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITY OF...POMEROY 351 PM PST MON JAN 17 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING ABOVE 2000 FEET... THE WIND ADVISORY ABOVE 2000 FEET IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE TO IMPACT HIGHWAY 12 AT ALPOWA SUMMIT THROUGH EARLY THIS EVENING. * TIMING: GUSTY WINDS WILL CONTINUE THROUGH EARLY THIS EVENING. * LOCATIONS INCLUDE: ALPOWA SUMMIT * IMPACTS: HIGH PROFILE VEHICLES MAY BE HARD TO CONTROL ON EXPOSED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
225 WWUS76 KOTX 180233 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 633 PM PST MON JAN 17 2011 WAZ032-180345- /O.EXP.KOTX.WI.Y.0001.000000T0000Z-110118T0300Z/ LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITY OF...POMEROY 633 PM PST MON JAN 17 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING ABOVE 2000 FEET... THE WIND ADVISORY ABOVE 2000 FEET WILL EXPIRE AT 7 PM PST THIS EVENING. WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING AND THUS THE WIND ADVISORY WILL EXPIRE AT 7 PM PST. WINDS WILL REMAIN GUSTY ON HIGHWAY 12 AT ALPOWA SUMMIT WHERE WIND GUSTS OF 35 MPH WILL OCCUR THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Jan 16, 3:34 AM PST, 10 minutes earlier.
Area forecast discussion, Jan 16, 3:34 AM PST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
334 AM PST SUN JAN 16 2011
.SYNOPSIS...
A SERIES OF WET AND UNUSUALLY WARM PACIFIC STORM SYSTEMS WILL
BRING LOCALLY HEAVY RAIN AND HIGH MOUNTAIN SNOW THROUGH THE
REMAINDER OF THE WEEKEND AND INTO EARLY NEXT WEEK. THE
COMBINATION OF RAIN AND MELTING SNOW WILL RESULT IN INCREASED
RUNOFF OVER ALL LOCATIONS. LOCALIZED FLOODING IS POSSIBLE FROM
RISING RIVER LEVELS AND PONDING OF WATER DUE TO POOR DRAINAGE. A
SIGNIFICANT COLD FRONT WILL LOWER TEMPERATURES BY TUESDAY AND
BRING A GRADUAL DRYING TREND.
&&
.DISCUSSION...
TODAY THROUGH MONDAY...SATELLITE REVEALS A DEEP PLUME OF
SUBTROPICAL MOISTURE POUNDING INTO THE NORTHWEST THIS MORNING.
AMSU AND MIMIC SATELLITE PRECIPITABLE WATER LOOP SUGGEST THE MAIN AXIS
OF THIS FETCH IS DIRECTED INTO OREGON...BUT EASTERN
WASHINGTON...ESPECIALLY SOUTH OF INTERSTATE 90...IS WELL WITHIN
THE DEEP FRINGE OF THIS PLUME. NAM...GFS AND ECMWF MODEL FIELD OF
MOTION ARE IN REASONABLY GOOD AGREEMENT...DEPICTING A
CONTINUATION OF STRONG WESTERLY FLOW TROUGH THE NEXT 24 TO 36
HOURS WITH THE POLAR JET MAXIMUM RIGHT OVER THE FORECAST AREA
...BECOMING A MORE NORTHWESTERLY ON MONDAY ON THE COOL SIDE OF THE
JET AXIS. THE MAIN PACIFIC MOISTURE SURGE WILL SLUMP SOUTH OF THE
REGION BY THIS AFTERNOON...BUT NOT BEFORE DEPOSITING ANOTHER 1/2
INCH OF RAIN IN THE BASIN AND POSSIBLY ANOTHER INCH OF RAIN IN THE
PANHANDLE MOUNTAINS. THIS OBVIOUSLY WILL HAVE RAMIFICATIONS FOR
RIVER LEVELS...AND IN PARTICULAR THE COEUR D'ALENE AND ST. JOE
BASINS WILL NEED TO BE CLOSELY MONITORED. THE COEUR D'ALENE AT
CATALDO IS NOW FORECAST TO REACH ACTION STAGE MONDAY MORNING...BUT
NOT FLOOD STAGE AT THIS TIME. THIS FORECAST MAY CHANGE WITH TODAYS
MODEL RUNS DEPENDING ON HOW MUCH PRECIPITATION ACTUALLY FALLS ON
THE HEAD WATERS...AND THERE IS A VERY REAL POSSIBILITY THAT
SUBSEQUENT FORECASTS WILL HAVE THIS FORECAST POINT AT LEAST
FLIRTING WITH FLOOD STAGE. CURRENT AREAL FLOOD HIGHLIGHTS REMAIN
VALID WITH THE SMALLER AND FASTER RESPONDING STREAMS SUBJECT TO
FURTHER SHARP RISES DUE TO TODAY'S DOUSING...AS WELL AS CONTINUED
SNOW MELT WITH A WELL ABOVE AVERAGE TEMPERATURE REGIME.
THE OTHER THREAT WILL BE WINDS THIS AFTERNOON AND EVENING ON THE
PALOUSE. VERY FAST FLOW HAS BEEN NOTED JUST ABOVE THE SURFACE
LAYER FOR THE LAST 48 HOURS. THIS AFTERNOON AND THROUGH MONDAY
MODEL SOUNDINGS SUGGEST ENOUGH MIXING...OR AT LEAST A LACK OF DE-
COUPLING...SUFFICIENT ENOUGH TO ALLOW THESE STRONGER WINDS ALOFT
TO BEGIN SURFACING ON THE HIGHER EXPOSED TERRAIN. THE MAIN THREAT
APPEARS TO FAVOR THE PALOUSE AND ALPOWA/POMEROY HIGHLANDS THIS
AFTERNOON THROUGH MONDAY...AND A WIND ADVISORY WILL BE ISSUED
WITH THE MORNING PACKAGE TO HIGHLIGHT THIS THREAT. BREEZY
CONDITIONS WILL ONCE AGAIN PREVAIL OVER MOST OF THE EASTERN BASIN
AS WELL...WITH A MODERATE SOUTHERLY GRADIENT AND THE POTENTIAL FOR
GUSTY CONDITIONS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON.
SO...IN GENERAL A VERY WET...INCREASINGLY WINDY AND CONTINUED MILD DAY
IS IN STORE FOR MOST OF THE REGION TODAY...FOLLOWED BY A LESS WET
BUT STILL SHOWERY AND BREEZY DAY ON MONDAY. THE MIGRATION OF THE
POLAR JET TO THE SOUTH OF THE FORECAST AREA WILL ALLOW A SLIGHT
COOL DOWN AND LOWERING OF SNOW LEVELS ON MONDAY...BTU TEMPERATURES
WILL STILL BE ABOUT 10 DEGREES ABOVE NORMAL OVER MOST OF THE
POPULATED AREAS...AND THE SNOW LEVEL WILL REMAIN ABOVE VALLEY
FLOORS EVEN IN THE NORTHERN TIER ZONES. /FUGAZZI
MONDAY NIGHT THROUGH TUESDAY NIGHT...WEST TO NORTHWEST FLOW ALOFT WILL
PREVAIL ACROSS THE INLAND NORTHWEST WHILE THE MAIN MOISTURE PLUME
SAGS FAR TO THE SOUTH. OROGRAPHIC SHOWERS WILL CONTINUE ESPECIALLY
NEAR THE CASCADE CREST AND MUCH OF NORTH IDAHO. TEMPERATURES WILL
BEGIN TO COOL...BACK TO MORE SEASONAL VALUES. BY TUESDAY
AFTERNOON AND EVENING...THE GFS AND ECMWF INDICATE A SHORTWAVE
DROPPING FROM VANCOUVER ISLAND AND KICKING ACROSS THE CASCADES TO
THE BLUE MOUNTAINS WHILE THE FLOW ALOFT VEERS TO A COOLER
NORTHWEST FLOW. ANTICIPATE A COLD FRONT PASSAGE WITH A BAND OF
SNOW AND LOW ELEVATION RAIN QUICKLY MOVING THROUGH THE
REGION...AND THEN PRECIPITATION DISSIPATING BY LATE TUESDAY NIGHT
AS WINDS TURN OUT OF THE NORTH.
WEDNESDAY THROUGH FRIDAY...DRIER AND COOLER CONDITIONS CAN BE
EXPECTED UNDER NORTHWEST FLOW ALOFT AND HIGH PRESSURE AT THE
SURFACE. THERE IS THE POTENTIAL FOR MOUNTAIN SNOW SHOWERS ACROSS
UPSLOPE REGIONS OF NORTH IDAHO...BUT ANY ADDITIONAL
ACCUMULATIONS WILL BE MINOR. THE MAIN CHANGE TO THE EXTENDED
FORECAST WAS TO COOL OFF TEMPERATURES AND LOWER SNOW LEVELS EVEN
MORE. THE MAJORITY OF THE MEDIUM RANGE MODELS INDICATE A COOLER
AND MORE SEASONAL REGIME THROUGH THE REST OF THE WORK WEEK...WHICH
WILL HELP LIMIT THE SNOW MELT AND MOUNTAIN RUNOFF. A WEAK WARM
FRONT WILL BRUSH ACROSS THE NORTHERN TIER ZONES BY LATE THURSDAY
INTO FRIDAY WITH LIGHT SNOW ACCUMULATIONS IN THE MOUNTAINS. MOST
OF THE LOWLANDS AND VALLEY LOCATIONS WILL REMAIN DRY.
FRIDAY NIGHT THROUGH THE WEEKEND...THE MODEL DISCREPANCIES GROW AS
THE FLOW FROM THE PACIFIC BECOMES MORE COMPLEX. A MORE ACTIVE
WESTERLY FLOW IS PROJECTED WITH A SERIES OF STORMS TAKING AIM ON
THE PACIFIC NORTHWEST. THE CONFIDENCE OF THE TIMING AND STRENGTHEN
OF THESE FEATURES IS LOW. TEMPERATURES AND SNOW LEVELS WILL START
OFF LOW WITH LIGHT SNOW ACCUMULATIONS IN THE VALLEYS...BUT WARMER
AIR IS EXPECTED TO ARRIVE AND HELP RAISE SNOW LEVELS WITH LEAVING
RAIN IN THE VALLEYS AND LOWER SLOPES WITH SNOW AT THE HIGHER
ELEVATIONS THROUGH THE WEEKEND. /RFOX.
&&
.AVIATION...
12Z TAFS...A DEEP FETCH OF PACIFIC MOISTURE IS FEEDING INTO THE
REGION TODAY...AND WILL PROMOTE IFR CONDITIONS IN WIDESPREAD RAIN
AND BR/FOG ESPECIALLY OVER THE EASTERN TAF SITES THROUGH AT LEAST
THIS MORNING...WITH SOME LET UP IN STEADY RAIN TO INTERMITTENT
LIGHT RAIN WITH CONTINUING MVFR CEILINGS AFTER 18Z-20Z AT THE
SPOKANE AREA TAF SITES AND AFTER 22Z- 24Z AT THE KLWS AND KPUW TAF
SITES AS THE FETCH AXIS SLUMPS SOUTH OF THE REGION. WINDY AND
GUSTY CONDITIONS WILL ALSO PREVAIL ACROSS THE EASTERN BASIN THIS
AFTERNOON THROUGH TONIGHT AS FAST FLOW ALOFT TRANSLATES
OCCASIONALLY TO THE SURFACE. TONIGHT THE LOW LEVEL AIR MASS WILL
REMAIN SATURATED WITH SOUTHWEST WINDS PROMOTING WIDESPREAD IFR AND
AREAS OF LIFR STRATUS CEILINGS ESPECIALLY AT THE KGEG TAF SITES.
/MJF
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 51 42 46 32 37 25 / 100 50 40 20 60 60
COEUR D'ALENE 49 42 46 32 38 26 / 100 50 60 30 60 70
PULLMAN 52 43 48 34 41 29 / 100 50 70 20 50 70
LEWISTON 56 47 55 37 45 32 / 100 50 50 20 40 70
COLVILLE 45 37 45 32 37 22 / 90 40 40 20 60 50
SANDPOINT 46 41 44 33 36 25 / 100 70 70 50 60 60
KELLOGG 46 41 42 32 37 27 / 100 90 90 70 70 80
MOSES LAKE 54 34 48 28 35 24 / 40 20 10 0 20 20
WENATCHEE 48 37 47 30 36 25 / 30 20 10 10 20 20
OMAK 43 37 42 26 32 21 / 50 20 20 10 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FLOOD WATCH THROUGH TUESDAY AFTERNOON CENTRAL PANHANDLE
MOUNTAINS...COEUR D'ALENE AREA...IDAHO PALOUSE...LEWIS AND
SOUTHERN NEZ PERCE COUNTIES...LEWISTON AREA...NORTHERN
PANHANDLE.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 4 PM PST MONDAY ABOVE
2000 FEET FOR THE IDAHO PALOUSE.
WA...FLOOD WATCH THROUGH TUESDAY AFTERNOON EAST SLOPES NORTHERN
CASCADES...NORTHEAST MOUNTAINS...SPOKANE AREA...WASHINGTON
PALOUSE.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 4 PM PST MONDAY ABOVE
2000 FEET FOR THE LOWER GARFIELD AND ASOTIN COUNTIES...
WASHINGTON PALOUSE.
&&Hazardous weather outlook, Jan 16, 2:43 AM PST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 243 AM PST SUN JAN 16 2011 IDZ001>004-026-027-WAZ031>038-041>044-171045- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 243 AM PST SUN JAN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT PERIODS OF RAIN AND BREEZY WINDS WILL IMPACT MUCH OF THE INLAND NORTHWEST OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MILD AND WET WEATHER WILL CONTINUE THROUGH MONDAY WITH OCCASIONAL RAIN SHOWERS...HIGH SNOW LEVELS AND BREEZY WINDS. THE COMBINATION OF THE MELTING SNOW AND RAIN WILL CONTRIBUTE TO RISES ON MANY CREEKS AND SMALL STREAMS. AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION LATE TUESDAY INTO TUESDAY NIGHT...FOLLOWED BY COOLER MORE SEASONAL TEMPERATURES. THERE IS THE POTENTIAL FOR LIGHT TO MODERATE SNOW IN THE MOUNTAINS. DRIER AND COOLER WEATHER IS FORECAST BY WEDNESDAY THROUGH THE REST OF THE WEEK. THIS SHOULD HELP RUNOFF AND WATER LEVELS ON CREEKS AND STREAMS TO SUBSIDE.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 10:25 AM PST | Areal Flood Advisory | OTX | Benewah, Latah, Lewis, Nez Perce, Shoshone | 51 hr |
| Jan 16, 10:36 AM PST | River Flood Warning | OTX | Latah | 52 hr |
| Jan 16, 10:36 AM PST | River Flood Warning | OTX | Kootenai, Shoshone | 3 days |
| Jan 15, 7:46 PM PST | Areal Flood Advisory | OTX | Chelan | 40 hr |
| Jan 15, 7:56 PM PST | Areal Flood Advisory | OTX | Asotin, Garfield | 24 hr |
Nearby
Wind Advisories in Washington, 2011Wind Advisories in Idaho, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.